Bemerkung über die Konvergenz der Orthogonalreihen

Tandori, Károly: Bemerkung über die Konvergenz der Orthogonalreihen. Acta scientiarum mathematicarum, (34). pp. 393-399. (1973)

[img] Cikk, tanulmány, mű
math_034_393-399.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 34
Page Range: pp. 393-399
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 399. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14419

Actions (login required)

View Item View Item